Alexei Venkov

The Zagier formula with the Eisenstein-Maass series at odd integer points, and the generalized Selberg zeta function

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  • Department of Mathematical Sciences
Original languageEnglish
JournalSaint Petersburg Mathematical Journal
Issue number3
Pages (from-to)519-527
Number of pages9
Publication statusPublished - 1995

See relations at Aarhus University Citationformats

ID: 15692622